# SDR WRLA96053

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4460
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Control Cable
- Part number: 1604220001
- Condition: Binding
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, FLIGHT CREW RECEIVED A NR 3 ENGINE FADEC MAINTENANCE ALERT.  FLIGHT CREW ELECTED TO RETURN TO DEPARTURE GATE FOR CORRECTIVE ACTION.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND TURBINE CASE COOLING (TCC) CONTROL VALVE ACTUATING CABLE BINDING.  CABLE WAS REPLACED.  ENGINE GROUND RUNS PERFORMED WITH NO MALFUNCITON NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
